Advances in Differential Equations

Nonlinear elliptic equations in ${\bf R}^N$ with "absorbing" zero order terms

Fabiana Leoni

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Adv. Differential Equations, Volume 5, Number 4-6 (2000), 681-722.

First available in Project Euclid: 27 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B65: Smoothness and regularity of solutions


Leoni, Fabiana. Nonlinear elliptic equations in ${\bf R}^N$ with "absorbing" zero order terms. Adv. Differential Equations 5 (2000), no. 4-6, 681--722.

Export citation